# SDR F3LA2018110800478

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 38,730 hours, 14,931 cycles
- System (JASC): 2300 · Communications System
- Part: Panel
- Part number: C12848CA01
- Condition: Defective
- Location: Zone 200
- Part time: 826 hours, 351 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP1112557 ITEM 1, RMP 1 MALFUNCTION VERY STRONG ELECTRICAL ODOR. 
CORRECTIVE ACTION: REMOVED AND REPLACED 1RG1 RMP REF AMM 23-13-13-400-001-A. OPS TEST OK, A/C OK TO CONTINUE./END/
